# SDR CA140701015

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwa PW123D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Abnormal
- Location: Feathering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE AIRCRAFT EXPERIENCED A PROPELLER FEATHERING TO THE RT ENGINE DURING TRANSITION TO CLIMB, 400 FT.  THE CREW DETECTED AN OVERTORQUE AND A DROP OF NP INDICATION.  SO THE CREW PROCEEDED TO SHUTDOWN THE ENGINE AND PERFORMED UNEVENTFULLY SINGLE ENGINE LANDING.  INVESTIGATION ON-GOING.
